# SDR DALA2023070605482

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,946 hours, 28,547 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6707 - DIV/DE - TO MEM DUE TO LEFT ENGINE OIL TEMP IN THE AMBER BAND AT FL360. CORRECTIVE ACTION: INSPECTED MCD'S. DRAINED 1.86 QUARTS FROM MAIN GEARBOX. REPLACED FUEL OIL EXCHANGER AND BYPASS VALVE. OIL TEMP THERMOCOUPLE. PERFORMED HIGH POWER RUN WITH NO ISSUES.
